Publications with A. Soifer

All publications by Alexander Soifer and S. Shelah

You can select other lists here.
Click the Sh:-number to get to the papers' detail page (which may include pdf's of the paper).
Can't find an Sh:-number (in particular, an "F-number")? You can try your luck here.
number title
Sh:235 Shelah, S., & Soifer, A. (1986). Two problems on \aleph_0-indecomposable abelian groups. J. Algebra, 99(2), 359–369. DOI: 10.1016/0021-8693(86)90033-5 MR: 837550
Sh:239 Shelah, S., & Soifer, A. (1986). Countable \aleph_0-indecomposable mixed abelian groups of finite torsion-free rank. J. Algebra, 100(2), 421–429. DOI: 10.1016/0021-8693(86)90085-2 MR: 840585
Sh:E33 Shelah, S., & Soifer, A. (2003). Axiom of choice and chromatic number of the plane. J. Combin. Theory Ser. A, 103(2), 387–391. DOI: 10.1016/S0097-3165(03)00102-X MR: 1996076
Sh:E33a Shelah, S., & Soifer, A. (2003). Chromatic number of the plane. III. Its future. Geombinatorics, 13(1), 41–46. MR: 1985343
Sh:E33b Shelah, S., & Soifer, A. (2004). How the axiom of choice can affect the chromatic number of distance graphs: three examples on the plane. In Proceedings of the Thirty-Fifth Southeastern International Conference on Combinatorics, Graph Theory and Computing, Vol. 166, pp. 5–9. MR: 2121999
Sh:E51 Shelah, S., & Soifer, A. (2004). Axiom of choice and chromatic number: examples on the plane. J. Combin. Theory Ser. A, 105(2), 359–364. DOI: 10.1016/j.jcta.2004.01.001 MR: 2046089